Clinical oncology (Royal College of Radiologists (Great Britain)) · 2001
Acute abdomen during adjuvant chemotherapy: superior mesenteric artery thrombosis associated with CMF chemotherapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sugden E M, Griffiths C L, Greywoode G I, Lewis S M
Аннотация
We report a case of superior mesenteric artery thrombosis in a 57-year-old woman undergoing chemotherapy for T1N1M0, breast cancer. Although cancer itself is associated with an increased risk of thrombotic events, treatment with chemotherapy and/or tamoxifen in breast cancer patients increases this risk. Most cases reported are of venous thromboembolism; arterial events are rare.